Posted by spiciestcrashbean on September 3, 2003, at 8:18:05
In reply to Re: Effexor withdrawal - on a positive note, posted by NikkiT2 on March 1, 2002, at 13:02:16
i am so happy that i have found you guys!i truly thought that i was alone in my feelings.i take 75mg of effexor each day for the past 2 years now. i wanted to get off of it a while back because i wanted to feel normal again,whatever that is.well it was the most horrible experience and needless to say it didn't work.2 days after i tried to wean myself off of it at just 35 mg a day i would get dizzy after every 2 steps i took.sort of like my brain had to play catchup with any movements that i made. everything would just go black and i'd feel nauseated.not to mention the crying and shaking and not being able to think. i could barely keep my balance when i walked!why is this?i don't care for sex anymore either. i wonder if i did quit taking it if my panic attacks would return.and what do i do take it for the rest of my life and what if they quit making it?then what?sometimes i'm afraid because i really don't know any answers and i think my husband must think i'm addicted to it or something.but i'm not wanting it anymore at all i just want to be normal again.does anyone know what i'm saying?